MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Codes Failure to Calibrate (2440); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).H3: the customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately a month ago a patient was put under anesthesia and had bone fiducials put in when the case had to be aborted due to a drifting arm and being unable to calibrate the tools.The surgery was completed two days later.
 
Additional Manufacturer Narrative
(b)(4).Updated: a3, b4, b5, d2, d9, g3, h1, h2, h4, h6, h11.A review of the log files confirmed the reported event for calibration failure but there were no errors relating to drifting observed.The surgery was not completed and was aborted.The bone fiducials were placed but no incisions for the implants occurred.A field service engineer was onsite to evaluate the situation after the aborted case.They reset the software and recalibrated the tools and force sensor and replaced the calibration files.The robot was working as intended at that time.The loaner unit was installed two days later, and the case was completed without additional issue.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were (update/corrected).Corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key20333627
Report Number3009185973-2024-00013
Device Sequence Number21230534
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer01/10/2025
07/23/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date01/13/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale